# SDR ASAA2015021210629

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 28,736 hours, 8,608 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT DOES NOT APPEAR ON MENU.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET IAW FIM 23-15, TASK 801.  PROMPT RETURN TO MENU.
